Gadolinium encephalopathy after intrathecal gadolinium injection.

@article{Kapoor2010GadoliniumEA,
  title={Gadolinium encephalopathy after intrathecal gadolinium injection.},
  author={Ravish Kapoor and Jiabin Liu and Ashok Devasenapathy and Vitaly N Gordin},
  journal={Pain physician},
  year={2010},
  volume={13 5},
  pages={E321-6}
}
BACKGROUND Gadolinium-induced encephalopathy is a well documented complication due to the inadvertent entrance of a high dose of gadolinium into the intrathecal compartment. In lab animals, injecting gadolinium into the intrathecal compartment resulted in neurotoxicity and seizures. It is also well recognized that the presence of autologous blood in the intrathecal compartment can cause a broad range of neurological changes that can include seizures and mental status changes. At the time of… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 18 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 14 references

Similar Papers

Loading similar papers…